MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00007611-199805000-00013

Медицинская библиотека · Southern medical journal · 1998

Hypersensitivity reaction to azathioprine.

Fields C L, Robinson J W, Roy T M, Ossorio M A, Byrd R P

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Adverse drug reactions can vary from a simple rash to anaphylactic shock. While certain medications including the penicillins are well known to cause such reactions, other drugs are not as commonly recognized. Azathioprine hypersensitivity reactions tend to be benign and self-limiting with cessation of drug ingestion. We report a patient who had a hypersensitivity reaction to azathioprine, which manifested as distributive shock that mimicked sepsis. We also reviewed the English language literature for risk factors for a hypersensitivity reaction to azathioprine and its possible mechanism.

Для цитирования: Fields C L, Robinson J W, Roy T M, Ossorio M A, Byrd R P. Hypersensitivity reaction to azathioprine.. Southern medical journal. 1998. DOI: 10.1097/00007611-199805000-00013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.